MathSciNet Relay Station
MathSciNet bibliographic data
MR2886823 34K50 (34K20 60H10 93D20)
Luo, Qi; Mao, Xuerong; Shen, Yi Generalised theory on asymptotic stability and boundedness of stochastic functional differential equations. Automatica J. IFAC 47 (2011), no. 9, 2075–2081.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement